Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://elib.bspu.by/handle/doc/8639
Название: Residual reliability of P-threshold graphs
Авторы: Черняк, А.А.
Ключевые слова: RES problem
P-threshold graphs
Дата публикации: 2004
Серия/номер: Discrete Applied Mathematics;Volume 135, Issues 1–3, 15 January
Краткий осмотр (реферат): We solve the problem of computing the residual reliability (the RES problem) for all classes of P-threshold graphs for which efficient structural characterizations based on decomposition to indecomposable components have been established. In particular, we give a constructive proof of existence of linear algorithms for computing residual reliability of pseudodomishold, domishold, matrogenic and matroidal graphs. On the other hand, we show that the RES problem is #P-complete on the class of biregular graphs, which implies the #P-completeness of the RES problem on the classes of indecomposable box-threshold and pseudothreshold graphs
URI (Унифицированный идентификатор ресурса): http://elib.bspu.by/handle/doc/8639
Располагается в коллекциях:Научные публикации физико-математического факультета

Файлы этого ресурса:
Файл Описание РазмерФормат 
1.pdf614,57 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.